# SDR 2006F00022

- Difficulty date: March 17, 2006
- Submitted: March 29, 2006
- Operation: Air carrier
- Aircraft: N411HU
- Make and model: Scwzer 269D
- Aircraft serial: 0040
- Aircraft time: 732 hours
- System (JASC): 2810 · Fuel Storage
- Part: Sump
- Condition: Leaking
- Location: Fuel Tank
- Part time: 732 hours
- Component: Fuel Tank, Scwzer
- Component part number: 269D4241S
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAKAGE WAS DETECTED ON BOTH FUEL TANK SUMP PLATES. RH FUEL SUMP PLATE LEAKAGE WAS DRIPPING ONTO FIRESHIELD ABOVE EXHAUST DUCT (ENGINE EXHAUST). SUMP PLATES FASTENERS FOUND WITH CORRECT TORQUE. MOST LIKELY CAUSE IS AGING OF SEALANT BETWEEN CELL AND SUMP PLATES. (MIL-S- 8784B 1/2).  SUGGESTION: HAVE MANUFACTURE INSTALL A REGULAR GASKET INSTEAD OF RELYING ON TECHNICIAN TO MANUFACTURE ONE WITH SEALANT.
